Nancya

nancya

My Posts

  1. link Nancya
    Lisinopril atenolol, stress, ringing in my ears, tinnitus, lisinopril
    I've been having ringing in my ears (tinnitus) which started at about the same time I started taking Lisinopril. Has anyone else experienced this side - 6% more...
    Nancya- over a year ago - 52 Replies - in Lisinopril
  2. link Mata
    tinnitus and dizziness
    We have been on a road trip for the past two weeks. The tinnitus and dizziness come and go. I have never had tinnitus before or the extreme dizziness. - 40% more...
    Mata- over a year ago - 30 Replies - in Ear Disorders
  3. link Nancya
    I have had ringing in my ears that is driving me crazy. I think it may have started about the same time I started taking Lisinopril (about two weeks a - 20% more...
    Nancya- over a year ago
  4. link Nancya
    I still have the ringing in both ears (since March 2008) after being on the medication for only three weeks. My ENT doctor and my regular doctor insis - 47% more...
    Nancya- over a year ago